Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 656 To 671.
 
Paper: 

GEOMETRIC CONSTANTS FOR QUANTIFYING THE DIFFERENCE BETWEEN ORTHOGONALITY TYPES

 
 
Author(s):  BALESTRO VITRO*, MARTINI HORST, TEIXERIA RALPH
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): BANACH SPACE, GEOMETRIC CONSTANTS, MINKOWSKI GEOMETRY, ORTHOGONALITY TYPES, SINE FUNCTION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BALESTRO, V., & MARTINI, H., & TEIXERIA, R. (2016). GEOMETRIC CONSTANTS FOR QUANTIFYING THE DIFFERENCE BETWEEN ORTHOGONALITY TYPES. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 656-671. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571624



Vancouver: Copy

BALESTRO VITRO, MARTINI HORST, TEIXERIA RALPH. GEOMETRIC CONSTANTS FOR QUANTIFYING THE DIFFERENCE BETWEEN ORTHOGONALITY TYPES. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2021August01];7(4):656-671. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571624



IEEE: Copy

BALESTRO, V., MARTINI, H., TEIXERIA, R., 2016. GEOMETRIC CONSTANTS FOR QUANTIFYING THE DIFFERENCE BETWEEN ORTHOGONALITY TYPES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.656-671. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571624.



 
  pdf-File
Yearly Visit 28
 
 
Latest on Blog
Enter SID Blog